Article

Positivity

, Volume 15, Issue 1, pp 11-16

First online:

Korovkin-type theorem for sequences of operators preserving shape

  • S. P. SidorovAffiliated withDepartment of Mechanics and Mathematics, Saratov State University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In the paper we present Korovkin-type theorem concerning conditions of convergence sequences of linear operators preserving shape.

Keywords

Korovkin theorem Shape-preserving approximation

Mathematics Subject Classification (2000)

Primary 41A35 Secondary 41A36